# SDR VJ9800068

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 99101551
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL AT FS 351 TO FS 446 CORRODED BEYOND LIMITS AT TOP SIDE AND BOTTOM EDGES OF SCREW HOLES.  FABRICATED NEW FLOOR PANEL IAW DC9 SRM 51-10-4 AND 53-05, FIG 1.
